# SDR 95ZZZX748

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 65500F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7863504
- Condition: Damaged
- Location: Butt Area
- Part time: 3,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WAS RECEIVED WITH SCORING DAMAGE AROUND THE O.D. OF THE BUTT AREA.  DAMAGE EXISTS 360 DEGREES AROUND BUTT AND IS APPROXIMATELY .020 INCH DEEP BY .025 INCH HIGH.  DAMAGE APPEARS TO HAVE BEEN CAUSED BY RESIDUAL SHOT PEEN BALLS WHICH WERE TRAPPED INSIDE BLADE PIN.
